# SDR GTIA2022082636616

- Difficulty date: August 25, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 13,062 hours, 5,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 JUMPSEAT FLASHLIGHT NOT TESTING-R+R L2 JUMPSEAT FLASHLIGHT ,TETS OK IAW EMMERGENCY EQUIPMENT LAYOUT DRAWING NNK320 -232-EQ
